# SDR AALA202510130564

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 76,102 hours, 35,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31516717
- Part serial: C0984
- Condition: Will Not Arm
- Location: Zone 800 - Doors
- Part time: 36,076 hours, 16,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE WILL NOT ARM , SHOWS SLIDE INTERMITTENTLY.  MAINTENANCE REPLACED L1 DOOR ESCAPE SLIDE IAW JOB CARD # 26L00025010.
